It is currently Sat Aug 19, 2017 11:23 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Oct 24, 2012 9:34 pm 
Offline
One Month or More
One Month or More

Joined: Sat Jan 07, 2012 5:15 pm
Posts: 35
Hi all, I have not been on the site for a while - things been going pretty good actually. But, within about the last month, I have been getting sick on a fairly regular basis after taking my daily 8mg dose of subutex. Short history lesson here is I started out nearly a year ago on suboxsone, but got extremely sick from suboxone and switched to subutex about 6 months ago.

That switch to subutex seemed to do the trick, albeit I did get sick from time to time, it was not that frequent. Something I could handle and deal with. I have played with my dosage anywhere from 8-12 to 16 mg per day and no matter what I do, I still get sick. Not all the time, but enough times where I am finally in a place where I don't want to take any damn thing that is going to make me sick. Do you have any idea how hard it is to take a pill day after day knowing it may make you sick as a dog? I can't take this crap anymore!!! My question is, what is going to happen if I just quit taking my subutex cold turkey? I don't know how much worse I could feel to be honest, because I feel like crap now. So, what the hell do I have to lose?

Sorry for the rant, I really am looking for some help/suggestions. I have simply reached my breaking point.

Thanks!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 27, 2012 12:43 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
Hi,,,,,
sorry nobody's answered your post,,,,,,,
there are probably not many ppl that know what to tell you....................

you didnt say what kind of sick you feel??? lm just going to guess that it's probably nautsea ,,,,,, maybe with or w/o a headache

so ,,, here's the link to a thread that a guy kept a good update for a long time, And he jumped from where your at.
8mg.................

http://suboxforum.com/viewtopic.php?t=5965


Also,,, a great place for information on stopping suboxone, taper or not tapering, and what to expect,,,,,,
Dr. J has a youtube channel...................with about 19 videos,,,, and I'd say HALF are on stopping suboxone.
It's hard for me to read the long articles, so the vidoes are EASIER, but I still sometimes get distracted, LOL
so, here's the link to his "channel"
http://www.youtube.com/user/SuboxDoc?feature=watch

if you watch the video, it will talk about this, but I must say,,,,,,,
even with being sick,,,,,,, from taking subutex, it's still provided this sort of "security blanket" for not using.....
Have you thought about how you'll handle cravings/urges and what you'll do for support?????
do you have family close or a spouse that can/will help you????
its always frustrating to hear about people "making it" off suboxone, with taper and w/d ,,, you know, get thru all the "hard shit"
then RELAPSE
Im NOT saying that's gonna happen to YOU, by any means, I just want you to be thinking ahead, so it
DOESNT happen!!!!!!
Well, I wish you the best of luck
and I do hope quitting will make you feel better, in the end........IF that's what you ultimately decide to do.
Hope the info/links I posted for you today helps!!!!!!
If there's anything else you need, dont hesitate to ask
and POST away,,,,,, about your experience, either WHILE your going thru it, or after..................It's nice to have those stories around, for others to read.
GOOD LUCK

[youtube]http://www.youtube.com/watch?v=_EXB8kB6N-s&feature=plcp[/youtube]

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 27, 2012 7:12 pm 
Offline
One Month or More
One Month or More

Joined: Sat Jan 07, 2012 5:15 pm
Posts: 35
Thanks Amber. I chickened out and did not go cold turkey. I am still taking my daily 8 mg per day. The sickness I feel is nausea, breaking into sweats, headaches, dizziness and generally just feeling like hell. These were the same sick feelings I had while on suboxone before switching to subutex. Not sure if they are the classic feelings others feel, but they sure suck!!!

Thanks for the links and information about quitting. Yes, I am sure this is what I want. I feel strong enough mentally now that I will not relapse that I just can't keep taking subutex and getting sick and risk impacting my job. I started a new job several months ago, but have not been there long enough to earn sick leave or vacation, so calling in sick really is not an option for me. I have been clean for nearly a year, will be a year on December 24th. I have had cravings, but never acted on them and they have lessened in the last few weeks. I figure people like us will always have cravings to a certain extent and it is just something I am going to need to get mentally tough enough to handle without the subutex crutch!

I see my subutex doctor next weekend, and will ask her about coming off subutex and do it the "right" way. I will certainly post my experiences here to hopefully benefit others as this site has certainly been of benefit to me. Thanks again for your reply and support!

Take care,


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Oct 27, 2012 11:23 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1001
Hey :)

Try starting a taper. You may find that reducing your dose will minimise the symptoms you're experiencing. So by starting to taper you may be addressing both your "sickness" and your dependence at the same time.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group